# SDR SWAA2016010647740

- Difficulty date: October 17, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N945AT
- Make and model: Boeing 717-200
- Aircraft serial: 55008
- Aircraft time: 43,162 hours, 29,389 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Part number: 39143321
- Condition: Cracked
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON STRUT, REAR ENG MOUNT REAR FITTING CRACKED.  R & R FITTING IAW EA.
